# SDR UIEA2018092902132

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,237 hours, 14,843 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 71108
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT FOUND "AFT CARGO DET 1" STATUS MESSAGE ON EICAS. R&R AFT CARGO SMOKE DETECTOR IAW AMM 26-97-01, OPS CHECKS GOOD.
